MAUDE Adverse Event Report: AMSINO MEDICAL (SHANGHAI) CO., LTD MCKESSON BRANDS; CATHETER, FOLEY STRT TIP SIL COATED LTX 12FR 5CC

AMSINO MEDICAL (SHANGHAI) CO., LTD MCKESSON BRANDS; CATHETER, FOLEY STRT TIP SIL COATED LTX 12FR 5CC
Catalog Number 16-SLFOL512
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the balloon did not deflate and did not drain.Patient (15 years old) was sent to the er where the catheter was able to be removed.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, FOLEY STRT TIP SIL COATED LTX 12FR 5CC
Manufacturer (Section D)
AMSINO MEDICAL (SHANGHAI) CO., LTD
building no. 1-3, 16
lane 355 huazhe road
songjiang export processing zo, shanghai 20161 3
CH  201613
MDR Report Key24497507
Report Number1451040-2026-00014
Device Sequence Number5092128
Product Code GBM
UDI-Device Identifier10612479245799
UDI-Public10612479245799
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
Report Date (Section F) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number16-SLFOL512
Device Lot NumberCAOE05-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/25/2026
Device Age9 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/03/2026